English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15306421      Online Users : 57
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/15017

Title: Higher Derivations of Ore Extensions
Authors: Chuang, Chen-Lian;Lee, Tsiu-Kwen;Liu, Cheng-Kai;Tsai, Yuan-Tsung
Contributors: 數學系
Keywords: Derivation;Prime ring;Higher derivation;Bimodule map;Ore extension;Skew polynomial ring
Date: 2010-01
Issue Date: 2013-01-07T01:44:06Z
Publisher: SpringerLink
Abstract: Let R be a prime ring and δ a derivation of R. Divided powers $$ D_n ^\underline\underline def. \tfrac1 n!\tfracd^n dx^n $$ of ordinary differentiation d/dx form Hasse-Schmidt higher derivations of the Ore extension (skew polynomial ring) R[x; δ]. They have been used crucially but implicitly in the investigation of R[x; δ]. Our aim is to explore this notion. The following is proved among others: Let Q be the left Martindale quotient ring of R. It is shown that $$ S^\underline\underline def. Q[x;δ ] $$ is a quasi-injective (R, R)-module and that any (R,R)-bimodule endomorphism of S can be uniquely expressed in the form $$ θ (f) = ∑\limits_n = 0^∞ ζ _n D_n (f) forf ∈ Q[x;δ ], $$ where ζ n ∈ C S (R), the centralizer of R in S. As an application, we also use the Ore extension R[x; δ] to deduce Kharchenko’s theorem for a single derivation. These results are extended to the Ore extension R[X;D] of R by a sequence D of derivations of R.
Relation: Israel Journal of Mathematics, 175(1): 157-178
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML351View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback